Don't no what to do?

I was diagnosed with endometriosis when I was 20, and had problems every since. I've had three laproscopies my last one in 2013. I've been given the marina coil as there is nothing else that will help. I recently went back to the hosts to be told that they was going to operate again but a few weeks after receiving my appointment I got a letter telling me they can't do any more do me and to go back to my GP to talk about pain management. Which they have given me something that makes you feel hungover every morning and I struggle as it with tiredness along with the other problems. I don't no what to do it's making me miserable and starting to affect my relationship as its too painful. Can anyone help or suggest anything?? I just want to cry and hide away 😓

2 Replies

oldestnewest
  • Hi - Endo is an autoimmune disease and adverse reactions to medication and tiredness are common symptoms of an impaired immune system. More pain meds are likely to just aggravate this. Click on my name and read my first post.

    Have all your surgeries been done in general gynaecology departments? Do you have the operative reports from your surgeries regarding what was found and done each time to establish what the situation was when they last told you there was no more to be done? Those findings would be helpful. Pain on sex could be a sign of endo in the Pouch of Douglas - have a look at my post on that to see if you relate. We now have specialist centres and you are entitled to a referral to one of those. I suspect there is a good deal that can be done for you yet if so far you have only been seen in general gynae. x

  • That all sounds bonkers, why would they say they need to operate and then renege. I completely agree with lindle - get copies of your notes and also whatever correspondence that's gone to your gp. Research specialists in your area and ask to be referred to one. You could also have a chat privately and go direct to the specialist for circa £120-£150 if you want to see someone urgently. Talk to your gp about all this and the adverse effects from meds. So sorry you're going through this x

You may also like...